Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 297508, 8 pages
http://dx.doi.org/10.1155/2008/297508
Research Article

On New Extensions of Hilbert's Integral Inequality

1Department of Mathematics and Applied Mathematics, College of Mathematics and Computer Science, Jishou University, Jishou Hunan 416000, China
2Department of Mathematics and Computer Science, Normal College of Jishou University, Jishou Hunan 416000, China

Received 11 September 2007; Revised 5 November 2007; Accepted 11 December 2007

Academic Editor: Feng Qi

Copyright © 2008 He Leping et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Y Zhou Yu, Xm Gao Xuemei, and Mz Gao Mingzhe, “An Extension of the Hilbert's Integral Inequality,” Journal of Inequalities and Applications, 2009. View at Publisher · View at Google Scholar
  • Gao Mingzhe, and Shang Xiaozhou, “A hilbert Integral-Type inequality with parameters,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, 2010. View at Publisher · View at Google Scholar
  • Mz Gao Mingzhe, “A Hilbert Integral Inequality With Hurwitz Zeta Function,” Journal of Mathematical Inequalities, vol. 7, no. 3, pp. 377–387, 2013. View at Publisher · View at Google Scholar